MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30022UX
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A resolute integrity rx coronary drug eluting stent was used to treat a non tortuous, non calcified lesion located in the mid lad.The device was inspected with no issues.It was reported that the stent was implanted in the patient 7 hours after its expiration date.It is indicated that it is unknown how the product was on the shelf for use as product near expiry date is pulled and put in the inventory office to be checked out.No patient injury is reported.
 
Additional Manufacturer Narrative
The patient presented with stemi in the early hours of the morning.The lesion was in the mid lad.The lesion was pre-dilated.No medical or surgical intervention (e.G.Antibiotics) was required as a result of this event.Patient was fine after the procedure.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8118993
Report Number9612164-2018-03427
Device Sequence Number16193605
Product Code NIQ
UDI-Device Identifier00643169037168
UDI-Public00643169037168
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2018
Device Catalogue NumberRSINT30022UX
Device Lot Number0008242214
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2018
Supplement Date Received by Manufacturer02/22/2019
Initial Report FDA Received Date11/30/2018
Supplement Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR